| Model Number |
QVM2-N-HM |
| Medical Device Problem Code |
Under-Sensing (1661)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
User reported that the their fec02 reading appeared to be under reading significantly compared to the other systems that were in operation at the time.No errors seen during the case in the alerts tab.There are two moisture traps.No leaks in the wag line and system was observed and troubleshooted by a clinical specialist.There was no patient harm as a result of this suspected malfunction.
Additional Manufacturer Narrative
An investigation found that there was clear evidence of fluid ingress within the device.It is beleived that moisture traps were in fact not used.Ifu states water trap must be used.The mfc was replaced.